# SDR SWIA972122

- Difficulty date: November 18, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 3,020 hours, 4,223 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Worn
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT''''S DV WINDOW BOTTOM ROLLER WORN.  DISCOVERED DURING ROUTINE MAINTENANCE.  REMOVED AND REPLACED COPILOT''''S DV WINDOW BOTTOM ROLLER AS REQUIRED.  OPS CHECK GOOD.
